# SDR REXA2022090800738

- Difficulty date: August 11, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R3170451
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CHAFED AND FLAP HANDLE CRACKED. REPLACED PAX DOOR OUTER HANDLE FLAP IAW CRJ900 SRM TASK 51-42-06-001-001-A01
